Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On topologically induced generalized proximity relations


Author: Michael W. Lodato
Journal: Proc. Amer. Math. Soc. 15 (1964), 417-422
MSC: Primary 54.30
MathSciNet review: 0161305
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. A. Efremovič, The geometry of proximity. I, Mat. Sbornik N. S. 31(73) (1952), 189–200 (Russian). MR 0055659
  • [2] Yu. M. Smirnov, On proximity spaces, Mat. Sbornik N.S. 31(73) (1952), 543–574 (Russian). MR 0055661
  • [3] M. W. Lodato, Generalized proximity spaces: A generalization of topology, (to appear).
  • [4] K. Kuratowski, Sur l'opération A de l'Analysis Situs, Fund. Math. 3 (1922), 182-199.
  • [5] S. Leader, On clusters in proximity spaces, Fund. Math. 47 (1959), 205–213. MR 0112120

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0161305-3
Article copyright: © Copyright 1964 American Mathematical Society